# SDR SIMA202001076003

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 39,428 hours, 34,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER PS-1, FOUND LH FUSELAGE EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH FUSELAGE EMERGENCY LIGHTBULB IAW EMB 145 AMM 33-50-10
